# SDR SWIA2020090452209

- Difficulty date: July 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FS473.15 AND UNDER OVERWING PANEL 161EL THE PANEL ATTACH BRACKET ANGLE IS CRACKED (MARKED).  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED BRACKET ANGLE, P/N 601R31037-33, AT AFT OF FS473.15 AND UNDER OVERWING PANEL 161EL, REF CRJ200 SRM AND DWG.  C/W ATTACHED TASK.
